# SDR TRAX200700780

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 12,941 hours, 10,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER FLANGE OF FRAME 280.00 RBL 9.00 REO 601R53-11-171 TO BE C/OUT MAJOR, RESOLVED ON W/O: 59833 TASKCARD: N/R-00027.  CUTOUT DONE ON LOWER FLANGE OF FRAME 280.00 RBL 9 IAW REO 601R53-11-171 REV D.  HFEC PERFORMED ON LOWER FLANGE OF FRAME 280 RBL 285 CUT OUT AND BLEND RADIUS OF ANGLE FILLER.  HEATHAIR W/O 36485 AMO NR 46-90.  NO CRACKS FOUND.  JOB COMPLETE ON LOWER FLANGE OF FRAME 280 RBL 9 IAW REO 601R-53-11-171 REV "D" (SCHEME B).  REPAIRED PILOTS BULKHEAD AT FS 280.00 RT BL 9.00 IAW EO600-53-90 C/W.
